# SDR SWAA2023062973197

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 30,612 hours, 14,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 27C EMERGENENCY LIGHT HOLDER IS BROKEN<[01] REINSTALLED ROW 27C EMERGENCY LIGHT PER S.I.P.
